# SDR SWAA2024090314421

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON SHEAR WEB SEVERAL AREAS LBL 5; BS 1016+2; 1016+16.<[01] REMOVE AND REPLACE ACCOMPLISHED ON CCN TTG8Q00UQ37R;[02] UPDATED TABLE MEASUREMENT;[03] VERIFIED. CARD COMPLETE.
